Author = Hamed Ahmadzade
Number of Articles: 3
1. FURTHER RESULTS OF CONVERGENCE OF UNCERTAIN RANDOM SEQUENCES

Volume 15, Issue 4, July and August 2018, Pages 31-42

Rong Gao; Hamed Ahmadzade


2. SOME PROBABILISTIC INEQUALITIES FOR FUZZY RANDOM VARIABLES

Volume 14, Issue 6, November and December 2017, Pages 119-134

Hamed Ahmadzade; Mohammad Amini; Seyed Mahmoud Taheri; Abolghasem Bozorgnia


3. SOME RESULTS OF MOMENTS OF UNCERTAIN RANDOM VARIABLES

Volume 14, Issue 2, March and April 2017, Pages 1-21

Hamed Ahmadzade; Yuhong Sheng; Fatemeh Hassantabar Darzi